| Model Number |
CCWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced vision is off and a lot of difficulty reading.Clinical reason being hyperopic surprise.The iol was explanted and exchanged for an unknown advanced technology intraocular lens(atiol) following 11 months, 29 days the initial implant procedure.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).